# SDR DALA14031171501

- Difficulty date: May 10, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 100,450 hours, 19,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 32AB THROUGHT 40 AB EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE FOUND SEAT 32AB  WALL CONNECTOR PIN LOOSE AND POWER PACK M9010 FUSES BLOWN SECURED SEAT AT 32AB PLUG AND REPLACED BATTERY AND PACK/CHARGER AT M9010 . SYSTEM OPERATION IS NORMAL. (LP  5191755)
